# SDR SWAA2023033020927

- Difficulty date: March 25, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 37,746 hours, 22,995 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SUPPORT BRACKET AT 194BR BROKEN<[01] REPLACED THE FWD SUPPORT BRACKET UNDER 194BR PER SRM 51-40-02.
